# SDR PCAA0007046

- Difficulty date: July 22, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 24,260 hours, 27,423 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Angle
- Condition: Cracked
- Location: Uplock Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APPROACH INTO MDT, FLIGHT 3800 EXPERIENCED A LOUD THUMP NOISE WHEN THE GEAR WAS SELECTED DOWN.  MAINTENANCE INSPECTED AND FOUND THE NOSE WHEEL WELL AREA WHERE THE NOSE LANDING GEAR UPLOCK ACTUATOR ATTACHES, CRACKED.  REPAIRS WERE MADE TO THE AREA IAW DHC RD8-53-582.  THE AIRCRAFT WAS RETURNED TO SERVICE.
